Marcel Ortgiese
Marcel Ortgiese
Verified email at bath.ac.uk - Homepage
Title
Cited by
Cited by
Year
Robust analysis of preferential attachment models with fitness
S Dereich, M Ortgiese
Combinatorics, Probability and Computing 23 (03), 386-411, 2014
332014
Ageing in the parabolic Anderson model
P Mörters, M Ortgiese, N Sidorova
Ann. Inst. Henri Poincaré Probab. Stat 47 (4), 969-1000, 2011
272011
Intermittency for branching random walk in Pareto environment
M Ortgiese, MI Roberts
Annals of Probability 44 (3), 2198-2263., 2016
19*2016
Minimal supporting subtrees for the free energy of polymers on disordered trees
P Mörters, M Ortgiese
Journal of Mathematical Physics 49 (12), 125203, 2008
172008
Scaling limit and ageing for branching random walk in Pareto environment
M Ortgiese, MI Roberts
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (3 …, 2018
122018
One-point localization for branching random walk in Pareto environment
M Ortgiese, MI Roberts
Electron. J. Probab. 22 (no. 6), 2017
122017
Small value probabilities via the branching tree heuristic
P Mörters, M Ortgiese
Bernoulli 14 (1), 277-299, 2008
122008
The near-critical scaling window for directed polymers on disordered trees
T Alberts, M Ortgiese
Electron. J. Probab 18, 2013
112013
The scaling limit of the interface of the continuous-space symbiotic branching model
J Blath, M Hammer, M Ortgiese
Annals of Probability 44 (2), 807-866, 2016
6*2016
A new look at duality for the symbiotic branching model
M Hammer, M Ortgiese, F Völlering
The Annals of Probability 46 (5), 2800-2862, 2018
42018
Fluctuations in a general preferential attachment model via Stein's method
C Betken, H Döring, M Ortgiese
Random Structures & Algorithms 55 (4), 808-830, 2019
32019
Near critical preferential attachment networks have small giant components
M Eckhoff, P Mörters, M Ortgiese
Journal of Statistical Physics 173 (3-4), 663-703, 2018
22018
Entrance laws for annihilating Brownian motions and the continuous-space voter model
M Hammer, M Ortgiese, F Völlering
arXiv preprint arXiv:1801.06197, 2018
22018
The infinite rate symbiotic branching model: from discrete to continuous space
M Hammer, M Ortgiese
arXiv preprint arXiv:1508.07826, 2015
22015
Moments of recurrence times for Markov chains
F Aurzada, H Döring, M Ortgiese, M Scheutzow
Electronic Communications in Probability 16, 296-303, 2011
22011
A phase transition for preferential attachment models with additive fitness
B Lodewijks, M Ortgiese
arXiv preprint arXiv:2002.12863, 2020
12020
The symbiotic branching model: duality and interfaces
J Blath, M Ortgiese
arXiv preprint arXiv:2002.02825, 2020
12020
Local neighbourhoods for first-passage percolation on the configuration model
S Dereich, M Ortgiese
Journal of Statistical Physics 173 (3-4), 485-501, 2018
12018
The maximal degree in random recursive graphs with random weights
B Lodewijks, M Ortgiese
arXiv preprint arXiv:2007.05438, 2020
2020
Voter models on subcritical inhomogeneous random graphs
J Fernley, M Ortgiese
arXiv preprint arXiv:1911.13187, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20